# SDR 2007UALA03860

- Difficulty date: September 21, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 25,222 hours, 3,338 cycles
- Engine: Pwa PW4090
- Engine time: 34,786 hours, 4,991 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE HIGH OIL TEMPERATURE.    10-19-07    REPLACED SERVO FUEL HEAT EXCHANGER.  ACCOMPLISHED PACK BURN AND FIM 71 -08 TASK 821 AFTER REPLACEMENT.  NO ODOR IN CABIN.  AIRCRAFT RETURNED TO SERVICE.
